The obstacle problem revisited

  • L. A. Caffarelli


Singular Point Harmonic Function Free Boundary Global Solution Free Boundary Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Alt, H.W., Caffarelli, L.A., and Friedman, A. (1984). Variational problems with two phases and their free boundaries.Trans. Amer. Math. Soc.,282(2), 431–461.zbMATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Athanasopoulos, O. and Caffarelli, L.A. (1985). A theorem of real analysis and its application to free boundary problems.Comm. Pure Appl. Math.,38(5), 499–502.MathSciNetGoogle Scholar
  3. [3]
    Caffarelli, L.A. (1977). The regularity of free boundaries in higher dimensions.Acta Math.,139(3–4), 155–184.MathSciNetCrossRefGoogle Scholar
  4. [4]
    Caffarelli, L.A. (1980). Compactness methods in free boundary problems.Comm. Partial Differential Equations,5(4), 427–448.zbMATHMathSciNetGoogle Scholar
  5. [5]
    Caffarelli, L.A. (1981). A remark on the Hausdorff measure of a free boundary, and the convergence of coincidence sets.Boll. Un. Mat. Ital., A (5)18(1), 109–113.zbMATHMathSciNetGoogle Scholar
  6. [6]
    Caffarelli, L.A. and Kinderlehrer, D. (1980). Potential methods in variational inequalities.J. Analyse Math.,37, 285–295.zbMATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    Caffarelli, L.A., Fabes, E., Mortola, S., and Salsa, S. (1981). Boundary behavior of nonnegative solutions of elliptic operators in divergence form.Indiana Univ. Math. J.,30(4), 621–640.zbMATHMathSciNetCrossRefGoogle Scholar
  8. [8]
    Frehse, J. (1972). On the regularity of solutions of a second order variational inequality.Boll. Un. Mat. Ital.,6(4).Google Scholar
  9. [9]
    Friedman, A. (1982).Variational Principles and Free Boundary Problems. Wiley, New York.zbMATHGoogle Scholar
  10. [10]
    Jerison, D. and Kenig, C. (1982). Boundary behaviour of harmonic functions in nontangentially accessible domains.Adv. in Math.,46(1), 80–147.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Birkhäuser Boston 1998

Authors and Affiliations

  • L. A. Caffarelli
    • 1
  1. 1.Department of Mathematics and TICAMThe University of Texas at AustinAustin

Personalised recommendations